# SDR 2003UALA00076

- Difficulty date: January 21, 2003
- Submitted: January 29, 2003
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 48,014 hours, 7,853 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL LOWER FUSELAGE SKIN HAS DENT AT BS 654 + 66, STRINGER 31R.  MAJOR REPAIR ACCOMPLISHED.  REPAIRED WITH DOUBLER AND FILLER.
